# SDR ASOA20161016087

- Difficulty date: September 30, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 32,708 hours, 30,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DRAG AFT ANGLE CRACKED AT MOTOR ASSIST CABLE SUPPORT BRACKET.  REPAIRED CRACKED PAX DOOR AFT DRAG ANGLE IAW ECTC REO 601R-52-11-513 AND REO 601R-52-11-513 REV B, TYPE II REPAIR.  ALL DEFECTS CORRECTED
